# SDR FOTR2020815678

- Difficulty date: March 31, 2011
- Submitted: March 31, 2011
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N595AG
- Make and model: Boeing 737-4S3
- Aircraft serial: 25595
- Aircraft time: 53,357 hours, 29,982 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Zone 200
- Part time: 53,357 hours, 29,982 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SHEAR TIE IS CRACKED AT BS 500F STRINGER 10L.  CUTOUT DAMAGED AREA DIM 5.3750" X .3750" IAW SRM 53-00-07.  FABRICATED SHEAR TIE REPAIR FROM 7075-0 .050 PO 90010501 DIM 6.7500" X 4.5" IAW SRM 53-00-07.  HEAT TREATED MATERIAL TO 7075T6 IAW FAS REPORT 2-37153-801,  REV A.  INSTALLED REPAIR PARTS IAW SRM 51-40-2 AND 53-00-07.
